# SDR DALA1252683750

- Difficulty date: October 24, 2012
- Submitted: October 25, 2012
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 37,966 hours, 14,384 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M1672
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST, EMERGENCY ESCAPE PATH LIGHTING BATTERY PACKS, M1672 AND M1673 FAIL CAPACITY TEST. MX R & R BATTERY PACKS M1672, M1673 AND POWER SUPPLIES IAW AMM 31-51-06/20.
